Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 1, 2011, 11:26 PM CDT for 4 counties in Minnesota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2011, 11:26 PM CDT (04:26 UTC)
- Expired
- Aug 2, 2011, 12:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Becker County, MN, Hubbard County, MN, Otter Tail County, MN, Wadena County, MN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 10:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
547 WUUS53 KFGF 020426 SVRFGF MNC005-057-111-159-020530- /O.NEW.KFGF.SV.W.0141.110802T0426Z-110802T0530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1126 PM CDT MON AUG 1 2011 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA... SOUTHWESTERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA... NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA... NORTHWESTERN WADENA COUNTY IN CENTRAL MINNESOTA... * UNTIL 1230 AM CDT * AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED NEAR ROCHERT...OR 9 MILES NORTHEAST OF DETROIT LAKES...MOVING TO THE EAST AT 30 MPH. ALSO PENNY SIZE HAIL MAY ACCOMPANY THE DAMAGING WINDS. * THE SEVERE THUNDERSTORM WILL BE NEAR... TOAD LAKE AROUND 1140 PM CDT. SNELLMAN...PONSFORD AND EVERGREEN AROUND 1150 PM CDT. WOLF LAKE AROUND 1155 PM CDT. OSAGE AND BUTLER AROUND MIDNIGHT CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE MIDWAY...HILLVIEW...PARK RAPIDS...SEBEKA AND HUNTERSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4693 9479 4655 9492 4680 9591 4702 9576 TIME...MOT...LOC 0426Z 282DEG 27KT 4688 9566 WIND...HAIL 60MPH 0.75IN $$ SPEICHER
2 follow-up statements
722 WWUS53 KFGF 020506 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1206 AM CDT TUE AUG 2 2011 MNC005-057-111-159-020530- /O.CON.KFGF.SV.W.0141.000000T0000Z-110802T0530Z/ HUBBARD MN-WADENA MN-OTTER TAIL MN-BECKER MN- 1206 AM CDT TUE AUG 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN WADENA COUNTY IN CENTRAL MINNESOTA...AND SOUTHWESTERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...AND SOUTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...AND NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA UNTIL 1230 AM CDT... AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 3 MILES EAST OF MIDWAY...OR 31 MILES EAST OF DETROIT LAKES...MOVING TO THE EAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. THE SEVERE THUNDERSTORM WILL BE NEAR... SEBEKA AND HUBBARD AROUND 1215 AM CDT. HUNTERSVILLE AROUND 1225 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4699 9546 4693 9479 4655 9492 4674 9566 TIME...MOT...LOC 0506Z 291DEG 30KT 4676 9516 $$ SPEICHER
942 WWUS53 KFGF 020521 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1221 AM CDT TUE AUG 2 2011 MNC005-057-111-159-020531- /O.EXP.KFGF.SV.W.0141.000000T0000Z-110802T0530Z/ HUBBARD MN-WADENA MN-OTTER TAIL MN-BECKER MN- 1221 AM CDT TUE AUG 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WADENA COUNTY IN CENTRAL MINNESOTA...AND SOUTHWESTERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...AND SOUTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA... AND NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA WILL EXPIRE AT 1230 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM. LAT...LON 4699 9546 4693 9479 4655 9492 4674 9566 TIME...MOT...LOC 0521Z 291DEG 30KT 4671 9499 $$ PJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 8:39 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 1, 8:39 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
839 PM CDT MON AUG 1 2011
.DISCUSSION...
MAIN CONCERN FOR THE EVENING UPDATE CONTINUES TO BE CONVECTION.
700MB TEMPS IN THE 14-15 C RANGE HAVE KEPT THE SOUTHERN CWA
CAPPED...WITH ONLY SOME SHOWERS AND WEAK THUNDERSTORMS IN THE
NORTHERN AND EASTERN CWA ON THE EDGES OF THE CAP. THE MAIN
SHORTWAVE IS STILL OVER EASTERN MT AND WY...AND WILL MOVE INTO THE
NORTHERN PLAINS TONIGHT. THINK THAT SOME STORMS REDEVELOPING LATER
TONIGHT AS THE UPPER SYSTEM KICKS OUT WILL STILL BE
POSSIBLE. STILL A DECENT AMOUNT OF MOISTURE AND MAINLY ELEVATED
INSTABILITY OVER THE CWA TONIGHT. LOWERED THE POPS A BIT IN THE
SOUTHERN COUNTIES DOWN TO 40 PERCENT AS ACTIVITY SHOULD BE FAIRLY
SCATTERED THIS EVENING...BUT KEPT HIGH POPS IN THE NORTH AND EAST.
THINK THAT MAIN THREATS WILL BE HEAVY RAIN WITH PWATS STILL AROUND
2 INCHES...ALONG WITH SOME LARGE HAIL. WILL CONTINUE TO KEEP THE
FLOOD WATCH GOING. STORMS SHOULD TAPER OFF FROM WEST TO EAST LATE
TONIGHT AS A FRONTAL BOUNDARY MOVES IN AND DRIER AIR COMES IN
BEHIND IT. LET THE HEAT HEADLINES EXPIRE.
&&
.AVIATION...
MVFR CEILINGS HAVE LINGERED ACROSS A FEW LOCATIONS WHILE OTHERS
HAVE GONE UP TO VFR. SOME THUNDERSTORMS ARE POSSIBLE...BUT THE
SITUATION CONTINUES TO BE UNCERTAIN ENOUGH TO COVER WITH VCTS AND
CB MENTION AND DO AMENDMENTS AS NEEDED IF A CELL MOVES OVER THE TAF
SITE. THERE MAY BE A BRIEF PERIOD OF MVFR OR EVEN IFR CEILINGS AND
VIS JUST AFTER THUNDERSTORMS MOVE THROUGH...BUT CONDITIONS SHOULD
BE VFR BY MORNING WITH WINDS SHIFTING TO THE NORTH BEHIND A
FRONTAL BOUNDARY.
&&
.PREV DISCUSSION... /ISSUED 308 PM CDT MON AUG 1 2011/
SHORT TERM...TONIGHT THROUGH THURSDAY
CHALLENGES ABOUND WITH ONGOING WEATHER SYSTEM. DESPITE PERSISTENT
QPF OUTPUT DIFFERENCES...LATEST GFS/NAM/ECMWF HAVE COME INTO
RELATIVELY GOOD AGREEMENT AND WILL USE A BLENDED SOLUTION FOR THIS
FORECAST PACKAGE.
LATE THIS AFTERNOON AND EARLY EVENING...DROPPED THE HEAT ADVISORY
FROM VALLEY CITY TO DETROIT LAKES AND POINTS NORTH AS EARLY
MORNING THUNDERSTORMS AND PERSISTENT CLOUD COVER HAVE KEPT
TEMPERATURES IN THE UPPER 70S TO LOWER 80S. FARTHER SOUTH...WILL
ALLOW ADVISORY TO CONTINUE GIVEN A BETTER CHANCE FOR ADDITIONAL
SOLAR THROUGH 01 UTC.
20 UTC SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED NORTH-
NORTHEAST OF PIERRE SD WITH A WARM FRONTAL BOUNDARY EXTENDING INTO
SOUTHEAST ND AND INTO CENTRAL MN. TOWERING CUMULUS HAVE BECOME MORE
NUMEROUS NORTH OF THIS BOUNDARY...BUT STILL ONLY A FEW WEAK RETURNS
ON RADAR. THIS IS LIKELY DUE TO 700 HPA CAPPING TEMPERATURES ABOVE
14 C AND LACK OF STRONG UPPER FORCING. THAT BEING SAID...EXPECT
STORMS TO DEVELOP AND EXPAND LATE THIS AFTERNOON AND EVENING ALONG
AND NORTH OF THE WARM FRONT AS A STRONG SHORT-WAVE TROUGH ACROSS
WY/MT/ID MOVES INTO THE DAKOTAS. NEARLY STATIONARY 3O TO 40 KT 850
HPA JET SHOULD ALSO PROVIDE MID-LEVEL SUPPORT FOR THUNDERSTORM
INITIATION IN AN ENVIRONMENT CHARACTERIZED BY MUCAPE VALUES IN
EXCESS OF 2000 J/KG AND PRECIPITABLE WATER AROUND 2 INCHES.
ADDITIONAL DYNAMIC FORCING WILL BE PROVIDED LATER TONIGHT BY AN
APPROACHING TROUGH/COLD FRONT.
PRIMARY THREATS EARLY ON WILL BE LARGE HAIL AND DAMAGING WIND.
TORNADOES ARE ALSO POSSIBLE NEAR THE FRONT GIVEN VEERING SHEAR
PROFILES. HOWEVER...BIGGER CONCERN IS HEAVY RAIN AND FLASH FLOOD
POTENTIAL. SOME AREAS OF EASTERN ND RECEIVED UPWARDS OF 3 TO 6
INCHES OF RAIN LAST NIGHT. SOILS ARE BEYOND SATURATED ACROSS MUCH
OF THE REGION AND PERIODS OF VERY HEAVY RAIN ARE EXPECTED THROUGH
THE EVENING WITH AN ADDITIONAL 1 TO 3 INCHES OR MORE OF ACCUMULATION
IN AREAS THAT SEE PROLONGED THUNDERSTORMS. FLASH FLOOD GUIDANCE IS
HIGHER ACROSS NORTHWEST MN...BUT GIVEN WHAT OCCURRED LAST NIGHT
AND LITTLE CHANGE TO THE AIR MASS...EXCESSIVE RAINS ARE POSSIBLE
ACROSS A LARGE SWATH OF THE FORECAST AREA. WILL ISSUE A FLASH FLOOD
WATCH FOR AREAS ALONG AND SOUTH OF NEW ROCKFORD TO CROOKSTON TO
BEMIDJI LINE FROM 21 UTC THIS AFTERNOON UNTIL 12 UTC TUESDAY
MORNING.
SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF FROM WEST TO EAST AFTER
06 UTC TONIGHT WITH ALL AREAS BECOMING DRY BY TUESDAY MORNING.
TUESDAY AND WEDNESDAY STILL LOOK MAINLY DRY AND A BIT COOLER AS
SURFACE HIGH PRESSURE BUILDS ACROSS THE NORTHERN PLAINS. HIGHS
WILL TOP OUT IN THE LOWER 80S WITH NIGHTTIME LOWS IN THE UPPER 50S
INTO THE 60S. THE NEXT BEST CHANCE FOR SHOWERS AND STORMS WILL BE
LATE WEDNESDAY INTO THURSDAY AS ANOTHER LOW PRESSURE SYSTEM SLIDES
ACROSS SOUTHERN CANADA.
LONG TERM...THURSDAY NIGHT THROUGH MONDAY
LONG TERM SOLUTIONS LOOK FAIRLY SIMILAR IN DEPICTING EITHER ZONAL
FLOW OR A SLIGHT AMPLIFICATION IN THE HIGH PLAINS 500MB RIDGE LATER
ON. PER HPC MEDIUM RANGE DISCUSSION THE MAIN PROBLEM CONTINUES TO BE
THE TYPICALLY POOR AGREEMENT BETWEEN THE MODELS IN TIMING INDIVIDUAL
SHORT WAVES IN THIS BROADER FLOW. HAS BEEN TOUGH TO BREAK OUT A 12
HOUR BLOCK OF TIME TO GO DRY AND THAT IS THE PROBLEM AGAIN WITH THE
LONG TERM TODAY. FOR THE MOST PART CONTINUE TO PLASTER THE LONG TERM
WITH LOW CHANCES FOR PCPN. KIND OF STUCK IN AN ACTIVE PATTERN AND
SEE NO REASON THAT A CHANGE WILL COME. AS FAR AS TEMPS GO KEPT
THINGS PRETTY CLOSE TO NORMAL.
HYDROLOGY...
NEW RAINFALL FROM SHOWERS AND THUNDERSTORMS IN THE OVERNIGHT HOURS
IS CAUSING RIVER LEVELS TO RISE ALONG TRIBUTARIES AND THE MAINSTEM
RED RIVER. RAINFALL AMOUNTS OF 5 TO 6 INCHES OF RAIN FELL AROUND THE
THE FINLEY AREA...WITH LESSER AMOUNTS ELSEWHERE ACROSS THE CENTRAL
AND SOUTHERN RED RIVER VALLEY. THE RAINFALL IN THE STEELE AND GRIGGS
COUNTY AREAS IS CAUSING HIGH INFLOWS INTO LAKE ASHTABULA BEHIND
BALDHILL DAM...AND THE CORPS OF ENGINEERS IS EXPECTED TO RELEASE
AROUND 4000 CUBIC FEET PER SECOND...WHICH WILL RESULT IN MODERATE
FLOOD STAGE BEING REACHED AT VALLEY CITY. RISES AND CRESTS ALONG THE
SHEYENNE MAY VARY DEPENDING ON ACTUAL RELEASES BY THE CORPS AT
BALDHILL DAM. ADDITIONALLY...INFLOWS FROM THE TRIBUTARIES IS
EXPECTED TO PUSH FARGO ABOVE MODERATE FLOOD STAGE. STAY TUNED FOR
UPDATES TO FORECAST RIVER STAGES.
AN AREAL FLOOD WARNING IS IN EFFECT FOR GRIGGS AND STEELE COUNTIES
UNTIL NOON TUESDAY. THE STEELE COUNTY SHERIFF HAS ADVISED NO TRAVEL
AS SEVERAL COUNTY ROADS HAVE WASHED OUT AND SOME BRIDGES ARE UNDER
WATER. WATER COVERS THE ROAD SOUTH OF FINLEY AND STATE ROUTE 32
NORTH OF FINLEY ALSO HAS WATER COVERING IT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR NDZ024-028>030-038-
039-049-052-053.
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR MNZ001>003-014>017-
022>024-027>032-040.
&&
JRHazardous weather outlook, Aug 1, 3:22 PM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 322 PM CDT MON AUG 1 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-021000- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 322 PM CDT MON AUG 1 2011 ...SEVERE STORMS AND HEAVY RAIN POSSIBLE AGAIN THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE THIS AFTERNOON AND EVENING AS AN AREA OF LOW PRESSURE AND ASSOCIATED SURFACE FRONT CROSSES THE REGION. SOME STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM AND CONTINUE UNTIL MIDNIGHT. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE THE MAIN THREAT. IN ADDITION LOCALLY HEAVY RAINFALL IS LIKELY WITH THE STRONGER STORMS AND FLASH FLOODING IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. VOELKER/ROGERS
In the hours before
Special weather statement, Aug 1, 10:19 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1019 PM CDT MON AUG 1 2011 MNZ003-027-020415- CLAY MN-WEST BECKER MN- 1019 PM CDT MON AUG 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BECKER AND SOUTHERN CLAY COUNTIES UNTIL 1115 PM CDT... AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR GLYNDON...OR 14 MILES EAST OF FARGO...MOVING TO THE EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. HEAVY RAIN MAY CAUSE RURAL FLOODING FOR SHORT DURATIONS OVER THE NEXT SEVERAL HOURS. THE STORM WILL BE NEAR... MUSKODA AROUND 1030 PM CDT. ROLLAG AND HAWLEY AROUND 1040 PM CDT. HITTERDAL AND DALE AROUND 1050 PM CDT. LAKE PARK AROUND 1105 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPEICHER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:01 PM CDT | Areal Flood Advisory | FGF | Clay | 9 hr |
| Aug 1, 11:48 PM CDT | Areal Flood Advisory | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Polk | 4 days |
| Aug 2, 10:25 AM CDT | River Flood Warning | FGF | Polk | 5 days |
| Aug 2, 10:25 AM CDT | River Flood Warning | FGF | Marshall, Polk | 5 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.